I've read several articles that mentioned Viagra causing Anorg...

David Knowles, M.D. Health Pro
  • I've read several articles that mentioned Viagra causing Anorgasmia is some people. Do you know of anybody that had the same or similar problem with Cialis? I seem to have greater difficulty ejaculating when I've take Cialis than when I don't take it. So I've got a catch 22, either have a poor erection and can orgasm or have a good erection and problems ejaculating.

    I have not read any articles that have demonstrated that the oral ED medications like Viagra and Cialis cause anorgasmia (inability to have an orgasm). There are some patients that use these medications that have problems with orgasm. This is usually due to damage to the sensory nerves of the penis just as the nerves that cause erections are damaged. So individuals who have erectile dysfunction are more likely to have orgasmic disorders. The medications improve the function of the erectile nerves but do not improve the function of the sensory nerves.
    Add This Infographic to Your Website or Blog With This Code:

    Important: We hope you find this general medical and health information useful, but this Q&A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.
Published On: September 11, 2006